|Me again, the IGG addict....
Feb 24, 1999
Thank you for checking into the dosage for me, I hope you can find something definite. Now we've added Anadrol 50 to the program since I have a terrible wasting problem. I haven't had a transfusion in a month now and my last IGG was around the 20th of December. It's too soon to tell if this is going to work or not but I am still thinking positive. Thank you for your supportive comments. B.
Response from Mr. Molaghan
Hi B. I haven't forgotten about you. The hematologist that I consulted with has been out of the country. As you have previously noted, there seems to be some disagreement regarding IgG dosing. The treatment doesn't guarantee that the serum will definitely have antibodies to parvovirus. It is hoped that the pooled serum from thousands of donors might have antibodies to parvo. The Anadrol is a good idea for treatment of HIV related weight loss. Interestingly, one of the potential side effects of anabolic steroids is an increased red blood cell count. I hope your doing OK. I'll keep you informed of any new information.
AZT related side effects
What Advice Do You Have?
- Blood In Urine After Getting Fingered Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Fatigue After French Kissing Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.